# SDR SWAA2023070563462

- Difficulty date: May 22, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 66,389 hours, 39,384 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W L/E UNDER PANEL #521NB NUT PLATE SUPPORT BRACKET CRACKED.<[01] REMOVED DAMAGE NUT PLATE CHANEL INSTALLED NEW NUT PLATE CHANNEL ON L/W L/E UNDER PANEL # 521NB SUPPORT BRACKET PER SRM 51-40-02 0G-0;[02] VERIFIED STEP 1; NUT PLATE CHANNEL REPLACED.
